# SDR SWIA202055816

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR FWD ROLLER TRACK SUPPORT CHANNEL ON AFT SIDE OF FRAME 1000 AT STRINGER 16L IS CRACKED AND GOUGED.   (C-CHECK) RO 2/1/2021   AFT CARGO DOOR FWD ROLLER TRACK SUPPORT CHANNEL FOUND TO BE OUT OF LIMITS REF CRJ900 SRM 23-61-23-101-001-A01. SEE CONTINUATION CARD FOR DETAILS. REMOVED AND REPLACED WITH NEW AFT CARGO ROLLER TRACK SUPPORT CHANNEL REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG: MM670-35060, REV T. COMPLIED WITH 51-900-1002-SKY
